# SDR ASAA2014112209726

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,279 hours, 8,470 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CU-NI-IN COATING MISSING, CHIPPED MORE THAN AREA Y ON NR 1 ENGINE FAN BLADES: NR 1 , 7 , 11, 12, 13, 19, 23, 24,  REF MM 72-21-02-200-801-FOO AND T/C 78472003, AND FAN BLADE NR14 HAS WEAR FROM SHIM IN AREA G MEASURED AT .0095 WITH SMARTSCOPE.  ACFT GROUNDED.  R & R 10 EA FAN BLADES, 5 PAIR, ON NR 1 ENGINE IAW T/C 78472002.  ACCOMPLISHED BLAMAP REF MM 72-21-02-000-802, FINAL RESULTANT 13.14 CM. G.  ALL FAN BLADES RENUMBERED TO MATCH BLAMAP.
